MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.75/40; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.75/40; CORONARY DRUG-ELUTING STENT
Model Number 453975
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a moderately calcified lesion in the mildly tortuous proximal lad.The system was advanced into the vessel and dilated.After device was removed from the vessel, no stent was seen on the angiogram.The device was inspected, and the stent was found on the stylet on the table.An other stent was used.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation confirmed that the balloon has been inflated.In the as-returned state the balloon was fully deflated.Stent imprints on the exposed balloon surface indicate that the stent was properly crimped in between the two radiopaque markers at the time of delivery.The stent was returned separately on the transportation wire with about 2 mm of the stent inside the protector cap.The stent is severely deformed (i.E.Elongated) in its center.The protector cap shows two small indentations about 40 mm and about 53 mm proximal to its distal end.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.The root cause for the reported event is most likely related to the handling during the preparations for the intervention (i.E.Improper removal of the stent protector).Please note that, according to the ifu, the user is advised to pull at the very distal end of the protector to avoid dislocation of the stent when removing the stent protector.

Brand Name
ORSIRO MISSION (US) 2.75/40
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18188712
Report Number1028232-2023-05942
Device Sequence Number7215416
Product Code NIQ
UDI-Device Identifier07640130456310
UDI-Public(01)07640130456310(17)2502
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Model Number453975
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01233029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown